Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil w/drawal question..anyone?Katia

Posted by LinnieLoo55 on April 28, 2005, at 9:33:51

In reply to Re: Paxil w/drawal question..anyone?Katia SLS, posted by gardenergirl on March 21, 2005, at 9:37:04

Paxil is a realy rough one to get off of. I have been through it twice. You have to do it real slow. I'm talking about dropping down 3 to 5mg at a time and stay on that for 5 days before you drop again. This last time I had a rough time because I just was too much in a hurry and than I slowed myself down and was OK. I am doing the cymbalta withdrawal now and it was worse than the paxil and effexor. I call all of these dirty drugs because they don't tell you all of this when you go on them. You will be OK, just don't rush it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[490776]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:LinnieLoo55 thread:473530
URL: http://www.dr-bob.org/babble/wdrawl/20050424/msgs/490776.html